Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 13, 2015, 4:28 PM CDT for Coffee County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 4:28 PM CDT (21:28 UTC)
- Expired
- Jun 13, 2015, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Coffee County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:00 PM CDT | TSTM WND DMG | 4 E Bullock, AL | LARGE TREE DOWN ACROSS COUNTY ROAD 326 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS52 KTAE 132128
SVRTAE
ALC031-132200-
/O.NEW.KTAE.SV.W.0121.150613T2128Z-150613T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COFFEE COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 500 PM CDT
* AT 428 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST
OF NEW BROCKTON...OR 11 MILES SOUTHWEST OF ENTERPRISE...AND MOVING
NORTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELBA...ENTERPRISE...NEW BROCKTON...LEE...CLINTONVILLE...RICHBURG...
BLUFF SPRING...BATTENS CROSSROADS...ZOAR...CARL FOLSOM A/P...
CENTRAL CITY...DANLEYS CROSSROADS...ENTERPRISE MUNICIPAL A/P...
TURNER CROSSROADS...ARCUS...WISE MILL...MIXONS CROSSROADS...CAMP
HUMMING HILLS...JACK AND BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
LAT...LON 3153 8619 3153 8616 3154 8616 3154 8614
3162 8615 3162 8595 3120 8584 3119 8600
3129 8611 3139 8620
TIME...MOT...LOC 2128Z 165DEG 31KT 3126 8600
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:19 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 13, 2:19 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT SAT JUN 13 2015
.NEAR TERM [THROUGH TONIGHT]...
SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM OFF THE SEA-BREEZE
BOUNDARY LATER THIS AFTERNOON AS LOW LEVEL SOUTH-SOUTHEAST FLOW
BRINGS WARM, MOIST AIR INLAND FROM THE GULF OF MEXICO. WITH STACKED
HIGH PRESSURE JUST TO OUR EAST, COVERAGE IS EXPECTED TO BE HIGHEST
IN OUR WESTERN ZONES. HIGHS WILL PEAK IN THE LOW 90S IN SOUTHEAST
ALABAMA AND THE FLORIDA PANHANDLE WHERE COVERAGE OF CLOUDS IS
HIGHER, BUT MAY REACH UP TO THE MID-UPPER 80S IN SOUTHWEST GEORGIA
AND THE FLORIDA BIG BEND. WITH THE LATE START TO THE SEA-BREEZE
TODAY, STORMS MAY LAST INTO THE EARLY EVENING HOURS, BUT ARE
EXPECTED TO DISSIPATE BEFORE MIDNIGHT. OVERNIGHT LOWS WILL DIP
INTO THE LOW 70S.
.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...
STACKED HIGH PRESSURE OFF THE COAST OF FLORIDA AND GEORGIA WILL
KEEP POPS LIMITED TO 20 PERCENT SUNDAY AND MONDAY. HIGHS WILL BE
IN THE MID TO UPPER 90S INLAND AND UPPER 80S AT THE COAST. LOWS
WILL BE IN THE LOWER 70S. THE COMBINATION OF THESE HIGH TEMPS AND
DEWPOINTS IN THE MID 70S MAY CAUSE THE MAXIMUM APPARENT
TEMPERATURE TO EXCEED 100 IN SOME PLACES SUNDAY AND MONDAY.
.LONG TERM [TUESDAY THROUGH SATURDAY]...
WITH DEEP LAYER RIDGING FOR MUCH OF THE LONG TERM PERIOD,
CONVECTION WILL BE LIMITED TO THE SEA BREEZE. POPS WILL BE
SLIGHTLY HIGHER THAN THE WEEKEND, IN THE 20 TO 40 PERCENT RANGE.
MODELS ARE SHOWING A DEVELOPING LOW IN THE WESTERN GULF, HOWEVER,
RIDGING AND A SURFACE HIGH WILL KEEP THE LOW WELL TO OUR WEST.
TEMPS WILL BE A FEW DEGREES ABOVE CLIMATOLOGY WITH HIGHS IN MID
90S AND LOWS IN THE MID 70S.
&&
.AVIATION...
[THROUGH 18Z SUNDAY] VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH
THE PERIOD. WINDS FROM THE SOUTHEAST THIS AFTERNOON MAY OCCASIONALLY
GUST TO 15-20 KTS, BUT WILL QUICKLY BECOME LIGHT AND VARIABLE AFTER
SUNSET.
&&
.MARINE...
SOUTHEAST WINDS WILL REMAIN BELOW ADVISORY LEVEL
THROUGH THE PERIOD. SEAS MAY APPROACH CAUTIONARY LEVELS ON MONDAY
DUE TO ELEVATED SOUTHERLY SWELLS.
&&
.FIRE WEATHER...
HAZARDOUS FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVER THE NEXT
SEVERAL DAYS.
&&
.HYDROLOGY...
WITH RIVERS AT NORMAL TO LOW LEVELS AND NO HEAVY WIDESPREAD RAIN
FORECAST OVER THE NEXT SEVERAL DAYS, NO FLOODING IS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 72 96 72 95 74 / 20 10 10 20 10
PANAMA CITY 76 87 76 87 77 / 20 10 10 20 10
DOTHAN 72 95 73 95 74 / 20 10 10 20 10
ALBANY 71 97 73 97 75 / 20 10 10 20 10
VALDOSTA 70 96 70 96 73 / 20 10 10 20 10
CROSS CITY 70 95 72 95 74 / 20 10 10 20 10
APALACHICOLA 76 90 75 90 77 / 20 10 0 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY MORNING FOR COASTAL BAY-
COASTAL GULF-SOUTH WALTON.
GA...NONE.
AL...NONE.
GM...NONE.
&&
NEAR TERM...MOORE
SHORT TERM...WESTON
LONG TERM...WESTON
AVIATION...MOORE
MARINE...WESTON
FIRE WEATHER...HARRIGAN
HYDROLOGY...MOOREThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:06 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Geneva | 39 min |
| Jun 13, 4:54 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 23 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.